• NJT's Avatar

    I had my 5th chemo tx Fri of 6 and this was the worst ever. Does this happen to others? Some reason I thought it would be easier..not

    Asked by NJT on Tuesday, January 15, 2013

    I had my 5th chemo tx Fri of 6 and this was the worst ever.
    Does this happen to others? Some reason I thought it would be easier..not

    6 Answers from the Community

    6 answers
    • nancyjac's Avatar

      I think it probably varies from person to person, but mine was similar. My first 3 chemo cycles were almost identical in terms of side effects, when then hit, how long the lasted, how severe they were. Everything seemed to be just a little worse and a little longer starting with cycle 4. Some side effect tend to be cumulative so that could explain the difference.

      almost 4 years ago
    • gwendolyn's Avatar

      I'm sorry to say that it does get worse. With each of my regimens I didn't hit rock bottom until after the last dose. Each dose hits you while you're still down (blood counts are down, etc.) I would like to tell you differently, but I think you are looking for an honest answer.

      almost 4 years ago
    • BuckeyeShelby's Avatar

      They say that chemo is a cumulative effect. #5 was bad for me, but I attributed that to the fact that my. IV leaked. I'm a few days past #6, and it seems that my side effects are worse than usually. Neuropathy, frozen feet that aren't actually cold. Even a touch of nausea, which really hasn't bothered me. I'm looking forward to being past all the side effects. The best to you. Hope it doesn't get worse for you.

      almost 4 years ago
    • Cindy's Avatar

      Yes, my first 4 were fairly easy. The effects, however, were cumulative. My last two were the worst in term of fatigue, neuropathy, aches, and low white blood cell counts. With my first treatment I was able to bounce back after a week or less. With my last one, it was after about 2 or 2 1/2 weeks.

      almost 4 years ago
    • GypsyJule's Avatar

      I had my 6th and final round on Jan. 3, and like you, found that it was worse than the earlier ones. My recovery time was normally just 2 or 3 days, but this time it took me an entire week to feel back to something close to normal. I suppose everyone is different, but just remember to take it easy on yourself! Good luck!

      almost 4 years ago
    • SueRae1's Avatar

      Each infusion and each cycle are different. A few weeks back I developed flu like systems for the first time 24 hours after treatment. The next day I was fine.

      almost 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more breast cancer questions.  Also, don't forget to check out our Breast Cancer page.